# SDR USAA020155

- Difficulty date: April 30, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Part time: 37,852 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FITTING CORRODED .5 INCH AREA, FORWARD FACE, FORWARD UPPER JOINT CLEVIS, LT SIDE HORIZ STAB.  CORROSION LEVEL 2.  REMOVED CORROSION, TREATED, PRIMED, INSTALLED FILLER PER SRM 55-10-10 AND EA 94300.  (M)
